Mathematical relations in the family-law of Australian Aborigines

Pavel Bartoš

Aplikace matematiky (1967)

  • Volume: 12, Issue: 5, page 398-405
  • ISSN: 0862-7940


The custom rules concerning the possibilty resp. prohibition of marriage for members of certain tribe of australian aborigenes are mathematically formulated. This is done 1) in the terms of groups theory and 2) by defining an algebraic operation on the set of groups formed by the members of the tribe a) in the form of a table and b) in the axiomatic way.

How to cite


Bartoš, Pavel. "Matematika v rodinnom práve australských domorodcov." Aplikace matematiky 12.5 (1967): 398-405. <>.

author = {Bartoš, Pavel},
journal = {Aplikace matematiky},
keywords = {mathematical biology},
language = {slo},
number = {5},
pages = {398-405},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Matematika v rodinnom práve australských domorodcov},
url = {},
volume = {12},
year = {1967},

AU - Bartoš, Pavel
TI - Matematika v rodinnom práve australských domorodcov
JO - Aplikace matematiky
PY - 1967
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 12
IS - 5
SP - 398
EP - 405
LA - slo
KW - mathematical biology
UR -
ER -


  1. Danielsson, Bengt, Bumerang, Orbis, Praha 1964. (1964) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.